# SDR C2XA00IA341

- Difficulty date: September 28, 2000
- Submitted: December 14, 2000
- Operation: Air carrier
- Aircraft: N16724
- Make and model: Emb EMB-120RT
- Aircraft serial: 120171
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Light
- Condition: Illuminated
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SJT-IAH - FLT 3412 - THE CREW REPORTED THAT UPON GEAR RETRACTION ALL OF THE SYSTEM B RED INDICATORS REMAINED ILLUMINATED.  THE CREW CYCLED THE GEAR TWO TIMES TO CLEAR THE INDICATION AND LANDED AT IAH WITHOUT INCIDENT.  MAINTENANCE PLACED THE AIRCRAFT ON MEL , AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  ON 10/01/00 MAINTENANCE REINSPECTED THE AIRCRAFT AND OPERATIONALLY CHECKED THE RETRACTION SYSTEM IAW EMB120 MM 32-30-00 WITH NO DEFECTS NOTED.  THE MEL WAS REMOVED, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (M)
